MAUDE Adverse Event Report: COVIDIEN CONTAINER SHARPS RED SLIDE LID DISP 18GL; CONTAINER, SHARPS

COVIDIEN CONTAINER SHARPS RED SLIDE LID DISP 18GL; CONTAINER, SHARPS
Model Number 8938
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the containers are cracked and cannot be used.

Brand Name
CONTAINER SHARPS RED SLIDE LID DISP 18GL
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11752450
Report Number1424643-2021-00597
Device Sequence Number3148637
Product Code MMK
UDI-Device Identifier40884521022233
UDI-Public40884521022233
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8938
Device Catalogue Number8938
Device Lot Number20L10163
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date04/30/2021
Patient Sequence Number1